# SDR AALA202201213101

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737*
- Aircraft serial: 29561
- Aircraft time: 36,627 hours, 15,006 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY SMOKE ALARM FALSE ALARM. OPERATIONS CHECK PER AMM 26-14-00.
